# SDR SWAA2015030937208

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 77,379 hours, 65,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010731
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT SIGN LENS COVER OUT OF ADJUSTMENT AT ROW 11.  ADJUSTED LENS IAW AMM.
